# SDR HYIA20141224001

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,562 hours, 28,352 cycles
- Engine: Cont TSIO520VB
- Engine time: 378 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 810529
- Condition: Defective
- Location: Right
- Part time: 378 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RT PROP INCREASED RPM BEYOND THE RED, BY ITSELF, HAD NO CONTROL OF RT PROP.  ALSO RT PROP WOULD NOT FEATHER.  PERFORMED AN AIR RETURN & LANDED WITH NO FURTHER INCIDENT.  INSPECTED THE RT PROP CONTROL, REPOSITIONED PROP GOVERNOR CABLE.  R & R PROP GOVERNOR IAW MM CHAPTER 61-20-00.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECT NOTED.
